# SDR DALA2025050903598

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 82,104 hours, 10,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 FORWARD FUSELAGE FOUND GOUGE ON FR35A-FR36, STGR 27L-28L. CORRECTIVE ACTION: COMPLIED WITH A330 SRM 53-21-11. OK TO CONTINUE. (0956968)
